The Journal of Communications in Computational and Applied Mathematics is a single blind peer reviewed journal which publishes 2 times a year (March and October). Journal of Communications in Computational and Applied Mathematics is a peer-reviewed journal covering all areas of computational and applied mathematics, with special encouragement in papers that describe innovative computational techniques for solving scientific and engineering problems.

Major areas, such as differential equations, deterministic and stochastic optimization, numerical analysis, combinatorics, linear and nonlinear programming, fuzzy theory, and control theory are included, but other disciplines in applied mathematics are welcomed. Contributions at the interface between applied mathematics, numerical computation with applications are emphasized.

Please use this paper as a template for your journal manuscipt - template

Indexed by :

Please click on the logo to view the website


Current Issue

Vol 2 No 2 (2020): Computational and Applied Mathematics
Published: 2020-10-20


View All Issues